Facultade de Fisioterapia

A note on the Log-Lindley distribution

Jodrá, P.; Jiménez Gamero, María Dolores
Abstract:
The Log-Lindley distribution is a continuous probability model with useful applications in insurance and inventory management. In this note, it is proven that pseudo-random data from this model can be generated by computer via the Lambert WW function. A reparametrization suitable to get estimates of the parameters is proposed. Moreover, it is shown that this reparametrization is appropriate to perform a regression analysis with dependent variable taking values in the unit interval.
Year:
2016
Type of Publication:
Article
Journal:
Insurance: Mathematics and Economics
Volume:
71
Pages:
189-194
Month:
November
DOI:
http://dx.doi.org/10.1016/j.insmatheco.2016.09.005
Hits: 1624